MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that palodent v3 univ 2 ring refil rings after being autoclaved, on ring is melted and another was broken when it was started to be placed into patient's mouth.No injury.
 
Additional Manufacturer Narrative
Product will not be returned and the lot number is unknown.Investigation cannot be completed.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21354024
Report Number2515379-2025-00001
Device Sequence Number21083564
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown